Bleeding caused by dialators

Home > Forums > Vaginismus Support Group > Menopausal Vaginismus > Bleeding caused by dialators

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #9295

    huberth
    Participant

    I experienced bleeding after first insertion of #6.
    Should I continue with dialation ?
    What are recommended treatments for bleeding?

    #13511
    mm
    Heather34
    Moderator

    Hi huberth. I have not experienced this but am here to support you. I would suggest ing Dr. Pacik’s office to discuss this further and receive any recommendations regarding the bleeding if you haven’t already. I have no medical knowledge at all. As a friend, and if I were in a similar situation, I would stop dilating during bleeding and monitor it. When I was clear it stopped, I would resume with a smaller sized dilator. Ladies, what are your thoughts here? Again, please know we are all here to support you.

    #13521
    Dr. Pacik
    Dr. Pacik
    Participant

    Bleeding is uncommon when dilating. Tissues can be stretched too quickly resulting in small tears that result in bleeding. It is for this reason that it is important to always start small and work towards larger dilators using lubes. It is unlikely that this will cause scarring and problems.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.